hey. im new here, um. im on microgyunon 20 ed and i find that when i change from the pink pills to the white ones, i have a bad mood swing usually get upest and angry., also i have become more emotional sometimes cry about stupid things. Any suggestions? ive been on it for about 4 months, and before that i was on Lenyln 30mg which was HEAPS worse (depression) Im in year 12 (Doing my VCE) and im Fairly stressed also. Thanks Casey.
The Pill and moods.
I've never been on it nor do I know much about it. I'm assuming the white pills are the placebo pills right? If that's the case you might be experiencing the mood swings because you're not getting the hormones that you're use to getting while you are on the pink ones, which can be normal. If it's really bothersome I'd talk to your doctor about it though.
~*~Smile, it's the second best thing you can do with your mouth.~*~
If the white ones are the placebos, it sounds like PMS, which is pretty normal, though it affects some people a lot more than others. It seems like it affects you strongly.